# SDR SWAA2015032737919

- Difficulty date: February 5, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 62,387 hours, 50,416 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545435
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB LOWER CHORD CRACKED AT WBL 135.5, BETWEEN STRINGER 2 & 3.  REPAIRED RIB IAW EA.
